# SDR CALA9801916

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101280000B
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL BURNING ODOR WAS NOTICED IN THE FORWARD CABIN AREA WHILE EN ROUTE TO ATL.  NO VISIBLE SMIKE WAS PRESENT. THE AIRCRAFT LANDED AT ATL WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD GALLEY NR 2 OVEN HAD A BURNED MOTOR.  THE OVEN WAS PLACARDED INOPERATIVE.
